# SDR AALA201603289003

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 5,765 hours, 2,334 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V07
- Part serial: VL2062008839
- Condition: Defective
- Location: E&E Bay
- Part time: 5,763 hours, 2,332 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GNDED.  CREW WAS UNABLE PRESSURIZE ACFT DUE TO A VENT BLOWER FAULT & THE INLET VLV REMAINING OPEN AFTER OVERRIDING THE BLOWER.  THE ACFT RETURNED WHERE IT LANDED SAFELY WITHOUT FURTHER.  REPLACED THE AVIONIC EQUIPMENT VENTILATION COMPUTER & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 21-26-34-400-001-A & 21-26-00-710-001-A.
